# SDR A6WA201140814

- Difficulty date: August 6, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 27,976 hours, 25,521 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER AND LOWER L/E SKIN IS CHAFED BY THE RUB SEALS.  BLENDED OUT MINOR CHAFTING TO UPPER AND LOWER AILERON L/E IAW REO 601R-52-60-013 AND SRM 51-12-00.  RESTORED FINISH BY ALODINE IAW SRM 51-21-11, FR PRIME IAW SRM 51-25-06 AND TOP COAT IAW SRM 51-25-16.
